# SDR LR7A04061

- Difficulty date: May 26, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 37,758 hours, 22,553 cycles
- Engine: Allsn 501D22A
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Loose
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B3 INSPECTION IAW SB 382-53-42 FOUND APPROX 400 EA LOOSE FASTENERS AT FS 245 AND FS 345E FUSELAGE SKIN.  REPLACED RIVETS IAW SRM SMP 583 51-70 AND SB 382-53-42.  NR 02SB382-53-42.
